Jump to content



Photo

Counting Beads


  • Please log in to reply
1 reply to this topic

#1 SGH1952

SGH1952

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 21 March 2018 - 09:01 PM

FH need your knowledge. I open a capsule 20mg. I counted approximately 117 beads I know I had them rolling all over the place. Is this about right? If so how many beads wI'll I begin to take out and how long would you suggest that I try to do this. My doctor only gave me 30 days supply which I know that's not going to work because of all the withdrawal symptoms I'm having now. I'm new to this form how did you get so much knowledge of withdrawing from Cymbalta? And what was your experience if I may ask you? Sometimes the withdrawals make you feel like you're still depressed is that true? I can't seem to go one day without feeling sick. This is a nightmare the doctors don't seem to really have any way of tapering I know I seem to be rambling on but any support would be appreciated

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,635 posts
  • LocationMissouri

Posted 22 March 2018 - 08:42 AM

The number of beads depends on the manufacturer. I have heard of as many as 400 and as few as 7.  117 beads doesn't surprise me. With that number I would suggest starting by dropping one bead every day. That would take you 117 days but with a pause every now and then if things get too tough I would say around 180 days or a little less. You will definitely need a refill. If you tell your dr you are just being cautious and going slow he should understand that.

 

How did I get so much knowledge?  First of all I sat in the same shoes you all are in for 9 months; second, I have a Master's in Physiology; third I have read every post on the forum and took notes on nearly everything. and last I read medical journals. I have been doing medical journals and toxicological studies, health surveys and such doe 30 years before I retired. It taught me enough to know I didn't want to become a dr. lol  Over 300 medical research papers are published each week. There is no way any dr can keep up with that.

 

I hope this helped with your questions but if there is anything else you are curious about let us know and we will be glad to help. Hang in there and when in doubt slow down the weaning process. This is not  a race.

 

Antidepressant withdrawal is famous for causing emotional rollercoasters, paranoia, fear, insecurity a feeling that all is terrible. This is because they control the neurotransmitters serotonin/norepinephrine/dopamine in the amygdala and hippocampus in the brain. These two areas are major centers for fear, paranoia as well as important centers for emotions.  By the way "rambling" is one of the key symptoms of this withdrawal so don't feel bad. We have all been there.

 

These ADs take over the control of these neurotransmitters and typically make us feel emotionally better.  But once the drugs are out of our system we are left with raw sensitive nerves that have little to no control mechanisms. The nerves must heal and the body needs to relearn how to control these neurotransmitters all over again.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users